Forum Groups
  All forums
    Help & Feedback
      Questions
      Work in progress
      Finished Art
      Non-Max related
    Community
      Offtopic
      News
    Hardware
    Photography



Maxunderground news unavailable

Render Issue!
show user profile  kayuna
Hey!

I'm working with 3d manips of the game World of Warcraft, though for some reason when I render the new shoulder designs from the newest expansions they turn out different from what they look in Max.

I will attach pictures in links to illustrate. Hope you know what the problem is! I'm confused :<

Thanks!
read 349 times
12/21/2011 5:53:28 AM (last edit: 12/21/2011 5:53:28 AM)
show user profile  Mr_Stabby
looks like specularity to me

read 345 times
12/21/2011 6:17:59 AM (last edit: 12/21/2011 6:17:59 AM)
show user profile  Garp
Could it be the gamma settings in your preferences?




read 342 times
12/21/2011 6:28:43 AM (last edit: 12/21/2011 6:28:43 AM)
show user profile  jareu
I'd first test out the material by taking the specularity down to 0, self illumination up to 100 and doing a render with no lights. make sure the textures are looking fine before continuing.



He who says it cannot be done is interrupting the man doing it.

read 339 times
12/21/2011 6:47:57 AM (last edit: 12/21/2011 6:47:57 AM)
show user profile  kayuna
I assume all these are applied directly to the skin maps? Or? I dun get why they turn out like that
read 325 times
12/21/2011 2:08:33 PM (last edit: 12/21/2011 2:08:33 PM)
show user profile  kayuna
Tried the specularity and stuff, and I also tried rendering the shoulders with other maps, at those
tries the skin looks normal so I suppose its something with the tga file or something.. Not sure what
cause it to look like that, it looks fine both in studio max and in a basic photo opening program.



read 322 times
12/21/2011 2:23:15 PM (last edit: 12/21/2011 2:23:57 PM)
show user profile  Dave
What does it look like without your self-illum map applied?

"I flew over Egypt once"

read 300 times
12/22/2011 6:41:42 PM (last edit: 12/22/2011 6:41:42 PM)
show user profile  kayuna
Looks the same, no change to the render. I'm not sure whats the matter with it!
read 268 times
12/23/2011 4:02:32 AM (last edit: 12/23/2011 4:02:32 AM)
show user profile  Krogoth
On the Diffuse Color, in the Bitmap Parameters section, under the Alpha Source section, try selecting None (Opaque).
read 266 times
12/23/2011 4:25:40 AM (last edit: 12/23/2011 4:25:40 AM)
show user profile  kayuna
That did it! Thanks a bunch Krogoth <3
read 253 times
12/24/2011 1:53:57 AM (last edit: 12/24/2011 1:53:57 AM)
#Maxforums IRC
Open chat window


Support Maxforums.org